Alert archive / New York / Small Craft Advisories in 2025
Small Craft Advisory 21, NWS New York, NY
NWS New York, NY issued this small craft advisory at Feb 18, 2025, 3:15 PM EST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2025, 3:15 PM EST (20:15 UTC)
- Expired
- Feb 19, 2025, 12:08 PM EST
- In force
- 21 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
970 WHUS71 KOKX 182015 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 315 PM EST Tue Feb 18 2025 ANZ331-335-338-345-191200- /O.CAN.KOKX.GL.W.0006.000000T0000Z-250218T2100Z/ /O.NEW.KOKX.SC.Y.0021.250218T2015Z-250219T1200Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- South Shore Bays from Jones Inlet through Shinnecock Bay- 315 PM EST Tue Feb 18 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 feet. * WHERE...Long Island Sound west of the Orient Point and the Connecticut River, New York Harbor, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...Until 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ332-340-191500- /O.CAN.KOKX.GL.W.0006.000000T0000Z-250218T2100Z/ /O.NEW.KOKX.SC.Y.0021.250218T2015Z-250219T1500Z/ Long Island Sound East of the Mouth of the Connecticut River- Peconic and Gardiners Bays- 315 PM EST Tue Feb 18 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 6 feet on Long Island Sound into this evening. * WHERE...Long Island Sound east of Orient Point and the Connecticut River, and Peconic and Gardiners Bays. * WHEN...Until 10 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ353-355-191800- /O.CAN.KOKX.GL.W.0006.000000T0000Z-250219T0000Z/ /O.NEW.KOKX.SC.Y.0021.250218T2015Z-250219T1800Z/ Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 315 PM EST Tue Feb 18 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 6 feet. * WHERE...Sandy Hook NJ to Moriches Inlet NY out 20 nm. * WHEN...Until 1 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ350-190300- /O.CON.KOKX.GL.W.0006.000000T0000Z-250219T0300Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- 315 PM EST Tue Feb 18 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...West winds around 25 kt with gusts up to 35 kt. Seas 5 to 7 feet. * WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm. * WHEN...Until 10 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
5 follow-up statements
772 WHUS71 KOKX 190327 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 1027 PM EST Tue Feb 18 2025 ANZ350-191630- /O.EXP.KOKX.GL.W.0006.000000T0000Z-250219T0300Z/ /O.EXA.KOKX.SC.Y.0021.000000T0000Z-250219T1800Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- 1027 PM EST Tue Feb 18 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST WEDNESDAY... ...GALE WARNING HAS EXPIRED... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 6 feet. * WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm. * WHEN...Until 1 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ331-335-338-345-191200- /O.CON.KOKX.SC.Y.0021.000000T0000Z-250219T1200Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- South Shore Bays from Jones Inlet through Shinnecock Bay- 1027 PM EST Tue Feb 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 feet. * WHERE...Long Island Sound west of the Orient Point and the Connecticut River, New York Harbor, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...Until 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ332-340-191500- /O.CON.KOKX.SC.Y.0021.000000T0000Z-250219T1500Z/ Long Island Sound East of the Mouth of the Connecticut River- Peconic and Gardiners Bays- 1027 PM EST Tue Feb 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 feet. * WHERE...Long Island Sound east of Orient Point and the Connecticut River, and Peconic and Gardiners Bays. * WHEN...Until 10 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ353-355-191630- /O.CON.KOKX.SC.Y.0021.000000T0000Z-250219T1800Z/ Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 1027 PM EST Tue Feb 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST WEDNESDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 feet. * WHERE...Sandy Hook NJ to Moriches Inlet NY out 20 nm. * WHEN...Until 1 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
370 WHUS71 KOKX 190821 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 321 AM EST Wed Feb 19 2025 ANZ331-335-338-345-191200- /O.CON.KOKX.SC.Y.0021.000000T0000Z-250219T1200Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- South Shore Bays from Jones Inlet through Shinnecock Bay- 321 AM EST Wed Feb 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt. * WHERE...Long Island Sound west of the Orient Point and the Connecticut River, New York Harbor, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...Until 7 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ332-340-191500- /O.CON.KOKX.SC.Y.0021.000000T0000Z-250219T1500Z/ Long Island Sound East of the Mouth of the Connecticut River- Peconic and Gardiners Bays- 321 AM EST Wed Feb 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt. * WHERE...Long Island Sound east of Orient Point and the Connecticut River, and Peconic and Gardiners Bays. * WHEN...Until 10 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ350-353-355-191800- /O.CON.KOKX.SC.Y.0021.000000T0000Z-250219T1800Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 321 AM EST Wed Feb 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 feet. * WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
307 WHUS71 KOKX 191110 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 610 AM EST Wed Feb 19 2025 ANZ331-335-338-345-191500- /O.EXT.KOKX.SC.Y.0021.000000T0000Z-250219T1500Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- South Shore Bays from Jones Inlet through Shinnecock Bay- 610 AM EST Wed Feb 19 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt. * WHERE...Long Island Sound west of the Orient Point and the Connecticut River, New York Harbor, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...Until 10 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ332-340-191500- /O.CON.KOKX.SC.Y.0021.000000T0000Z-250219T1500Z/ Long Island Sound East of the Mouth of the Connecticut River- Peconic and Gardiners Bays- 610 AM EST Wed Feb 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt. * WHERE...Long Island Sound east of Orient Point and the Connecticut River, and Peconic and Gardiners Bays. * WHEN...Until 10 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ350-353-355-191800- /O.CON.KOKX.SC.Y.0021.000000T0000Z-250219T1800Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 610 AM EST Wed Feb 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 feet. * WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
327 WHUS71 KOKX 191418 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 918 AM EST Wed Feb 19 2025 ANZ331-332-335-338-340-345-191530- /O.CAN.KOKX.SC.Y.0021.000000T0000Z-250219T1500Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 918 AM EST Wed Feb 19 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... An occasional gust up to 25 kt remains possible through late morning, but wind gusts will continue to weaken the rest of the morning. Therefore, the Advisory has been canceled. $$ ANZ350-353-355-191800- /O.CON.KOKX.SC.Y.0021.000000T0000Z-250219T1800Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 918 AM EST Wed Feb 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 5 feet. * WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
715 WHUS71 KOKX 191708 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 1208 PM EST Wed Feb 19 2025 ANZ350-353-355-191815- /O.CAN.KOKX.SC.Y.0021.000000T0000Z-250219T1800Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 1208 PM EST Wed Feb 19 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds will continue to subside below Advisory levels. Therefore, the Advisory has been cancelled. $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 18, 12:29 PM EST, 2 hours 46 minutes earlier.
Area forecast discussion, Feb 18, 12:29 PM EST, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service New York NY
1229 PM EST Tue Feb 18 2025
.SYNOPSIS...
High pressure builds from the west through Wednesday. Deepening
low pressure off the Mid Atlantic coast Thursday will pass well
south and east of the area through Thursday night. A large area of
high pressure over the mid section of the country will then build
east through the upcoming weekend. Weak low pressure then
approaches from the Great Lakes early next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Cold and brisk conditions continue today with the region between
deep low pressure well to the north and east, and a strong high
centered near the Northern Plains.
Heart of polar airmass descends towards the region today, with
temperatures topping out 10 to 15 degrees below normal, with
highs generally in the mid to upper 20s and wind chills in the
teens.
Dry conditions prevail with the building high under a mix of
clouds and sunshine. Mixed layer continues to extend toward or
above 850 mb thru the day, which helps to allow W or WNW gusts
to remain gusty, generally 30 to 35 mph, but isolated gusts
could exceed 40 mph at times. Flow should finally gradually
start to weaken this evening and overnight as the high shifts
closer and the low exits out into the North Atlantic.
Low temperatures overnight likely a few degrees colder than the
previous night, single digits far interior, to teens along the
coast. A lighter flow should buoy wind chills a bit, but still
near zero or below at times.
&&
.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
Strong >1050 mb Arctic high pressure continues to build in from
the west Wednesday, keeping the region dry.
Remaining cold, region largely sub freezing with highs in the
upper 20s to around 30. Winds are expected to be lighter than
previous days with the high more established and a relaxed
pressure gradient in response.
Closed upper low trough digs south of the Great Lakes into
late Wednesday, spurring a surface low pressure to develop over
the South, before pushing offshore Wednesday night. Expecting a
high and mid level deck to develop locally with the associated
moisture advection, but remaining dry thru the period.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
* Deepening low pressure off the Mid Atlantic coast Thursday likely
passes far enough south and east to spare the area a significant
snowfall.
* Remaining cold with temperatures running 5 to 10 degrees below
normal through the weekend, then a gradual warmup into early
next week.
Much of the 00Z guidance and ensembles continue to favor a
progressive southern branch low passing well south and east of the
forecast area Thursday into Thursday night. A northern branch upper
low over the Ohio Valley never phases with the southern branch storm
system as it moves off the northern Mid Atlantic coast Thursday
night. NBM and LREF (Long Range Ensemble Forecast) probabilities
remain very low for an advisory level event with the highest
probabilities across eastern LI. LREF is about 5-15%, while the NBM
is a bit higher at 10-25%. This is mainly for eastern portions of
Suffolk County on LI and far SE CT. For about an inch, looking at
about 20 to 50%. However, there has been slight uptick in these
probabilities. 00Z Nam12 was the most aggressive with about 0.50"
liquid equivalent, but has come down with the 06Z run. Additionally,
there is definitely a reflection of some light snow associated with
the aforementioned upper low passing nearby. Bottom line, this looks
like a light snowfall event with the event total snowfall less than
an inch. Best chance of seeing an inch or more is across far eastern
LI. Highest probabilities of snow are during the afternoon and
evening hours Thursday.
Thereafter, strong high pressure over the mid section of the country
builds east through the weekend, passing to the south Sunday. Expect
gusty NW winds late Thursday into Friday behind the deepening offshore
low. Used a blend with of the NBM and NBM90 for winds as the deterministic
is often underdone in a westerly flow. A clipper low approaches
from the Great Lakes early next week with a low chance of snow
and/or rain late Monday.
Temperatures at the start of the period will average 5-10 degrees
below normal, but then warmup to normal for Sunday and Monday.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Low pressure departs from the Canadian Maritimes and out into
the north Atlantic, while strong high pressure gradually builds
in from the west through Wednesday.
Winds will be W to WNW around 20 kt with gusts 30-35 kt today,
then gradually diminish tonight. Gusts to around 20 kt may then
briefly be possible after sunrise Wednesday morning before
gradually subsiding into the afternoon.
...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
No unscheduled AMD expected.
.OUTLOOK FOR 18Z WEDNESDAY THROUGH SATURDAY...
Wednesday: VFR.
Thursday: Mainly VFR. Chance MVFR or lower in light snow,
mainly for the terminals east of NYC. NW winds G20-25kt at
night.
Friday: VFR. NW winds G20-25 kt.
Saturday: VFR.
Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
Gale Warning remains in effect for all waters thru this afternoon
with W or WNW gusts 30 to 35 kt. Winds begin to more solidly
lower under gales by late day on most waters, likely lingering
on the ocean into this evening. Thereafter, a Small Craft
Advisory will be needed on all waters for gusts at or above 25
kt continuing into tonight, and likely into Wednesday morning on
the ocean and perhaps eastern Sound. Then, sub SCA conditions
on all water by Wednesday afternoon. Light freezing spray
possible everywhere through Wednesday as well, but not
anticipating it to be heavy enough to necessitate an advisory.
Deepening offshore low pressure will likely bring a period of SCA
conditions to the waters late Thursday into Friday as it tracks
northeast up into the North Atlantic. SCA conditions may linger on
the ocean into the first half of Friday night. High pressure builds
in from the west for the weekend with sub-SCA conditions.
&&
.HYDROLOGY...
No hydrologic impacts are expected through the week.
&&
.TIDES/COASTAL FLOODING...
The combination of relatively strong W-WNW winds and astronomical
low tides will pose a threat of low water conditions for the low
tide cycles this morning, particularly for the western Long
Island Sound and Peconic and Gardiners Bays. A Low Water
Advisory has been hoisted for these zones during the low tide
cycle this morning, with expected water levels around -2 ft
MLLW.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Gale Warning until 4 PM EST this afternoon for ANZ331-332-335-
338-340-345.
Gale Warning until 10 PM EST this evening for ANZ350.
Gale Warning until 7 PM EST this evening for ANZ353-355.
&&
SYNOPSIS...DR/DW
NEAR TERM...DR/NV
SHORT TERM...DR
LONG TERM...DW
AVIATION...MD/DW
MARINE...DR/DW
HYDROLOGY...DR/DW
TIDES/COASTAL FLOODING...Hazardous weather outlook, Feb 18, 3:33 AM EST, 11 hours 42 minutes before
Hazardous Weather Outlook National Weather Service New York NY 333 AM EST Tue Feb 18 2025 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-190845- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk- Northeast Suffolk-Southwest Suffolk-Southeast Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 333 AM EST Tue Feb 18 2025 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ353-355-190845- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 333 AM EST Tue Feb 18 2025 ...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ350-190845- Moriches Inlet NY to Montauk Point NY out 20 nm- 333 AM EST Tue Feb 18 2025 ...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-338-345-190845- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- New York Harbor- South Shore Bays from Jones Inlet through Shinnecock Bay- 333 AM EST Tue Feb 18 2025 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ340-190845- Peconic and Gardiners Bays- 333 AM EST Tue Feb 18 2025 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...LOW WATER ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO NOON EST TODAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Low Water Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ335-190845- Long Island Sound West of New Haven CT/Port Jefferson NY- 333 AM EST Tue Feb 18 2025 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...LOW WATER ADVISORY IN EFFECT FROM 8 AM TO 11 AM EST THIS MORNING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Low Water Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 3:32 AM EST | Low Water Advisory | OKX | 8 hr |
Nearby
Small Craft Advisories in New York, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.